Far Eastern Mathematical Journal

To content of the issue

Asymptotic analysis of customer delay time in multi-server queueing system

N. V. Markova

2004, issue 1, Ñ. 66–71

Asymptotic of distribution tail of delay time in multi-server queuing system is investigated. Dependence of customer waiting and delay times distributions on number of customers and on number of servers is analyzed.

multi-server queuing system, delay time, waiting time, distribution tail

Download the article (PDF-file)


[1] P. Embrechts, C. Kluppelberg, T. Mikosch, Modelling Extremal Events for Insurance and Finance, Springer, Berlin, 1997.
[2] S. Asmussen, Ruin Probabilities, World Scientific, Singapore, 2000.
[3] T. Rolski, H. Schmidli, V. Schmidt, J. Teugels, Stochastic Processes for Insurance and Finance, Wiley, New York, 1999.
[4] S. Foss, F. Baccelli, D. Korshunov, “Asymptotics for Distributions of Stationary Characteristics in Queuing Networks with Heavy Tails”, Abstracts of Workshop “Modern Problems in Applied Probability”, Novosibirsk, 2000, 9–10.
[5] W. Whitt, “The impact of a heavy-tailed service-time distribution upon the M|G|s waiting time distribution”, Queuing Systems, 36 (2000), 71–87.
[6] J. Kiefer, J. Wolfowitz, “On the theory of queues with many servers”, Trans. Amer. Math. Soc., 78 (1955), 147–161.
[7] D. B. H. Cline, “Convolution tails, product tails and domains of attraction”, Probab. Theory Relat. Fields, 72:4 (1986), 529–557.
[8] H. A. David, Order Statistics, John Wiley and Sons, New York, 1970.
[9] A. Scheller-Wolf, “Further delay moment results for FIFO multiserver queues”, Queuing Systems, 34 (2000), 387–400.
[10] G. Sh. Ciciashvili, N. V. Markova, “Asimptoticheskie xarakteristiki vyxodnyx potokov v setyax massovogo obsluzhivaniya”, DV mat. Zhurn., 4:1 (2003), 36–43.

To content of the issue